MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) PROMOTE RF CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) PROMOTE RF CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 3207-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 07/31/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient expired.There is no known allegation from a health professional that suggests the death was related to the device.It was reported that the cause of death is unknown.No additional information was reported.Additional information was requested but not received.

Brand Name
PROMOTE RF CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7642945
Report Number2017865-2018-09333
Device Sequence Number16753023
Product Code NIK
UDI-Device Identifier05414734501958
UDI-Public05414734501958
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2009
Device Model Number3207-36
Device Lot Number0002664024
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1056T/75, (B)(4); 1580/60, (B)(4); 1888TC/52, (B)(4)
Outcome Attributed to Adverse Event Death;